American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information   
View Article: PDF

[2] Boris Gutkin. Note on converse quantum ergodicity. Proc. Amer. Math. Soc. 137 (2009) 2795-2800. MR 2497494.
Abstract, references, and article information   
View Article: PDF

[3] Viviane Baladi and Brigitte Vallée. Exponential decay of correlations for surface semi-flows without finite Markov partitions. Proc. Amer. Math. Soc. 133 (2005) 865-874. MR 2113938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1